MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18870
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 18870, 18870 7.0mm taperguard evac trachealx10, (lot# 24i0210jzx) 18875, 18875 7.5mm taperguard evac trachealx10, (lot# 25d1092jzx) 18875, 18875 7.5mm taperguard evac trachealx10, (lot# 25d1092jzx) 18875, 18875 7.5mm taperguard evac trachealx10, (lot# 25d1092jzx) 18875, 18875 7.5mm taperguard evac trachealx10, (lot# 25d1092jzx) 18875, 18875 7.5mm taperguard evac trachealx10, (lot# 25d1092jzx).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cuffs of the seven endotracheal tubes had poor sealing prior to use.During the test, the cuff pressure was maintained at 25-30 cmh2o, but liquid leakage was still observed at the top of the cuff, indicating poor cuff seal.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that that the cuff of the endotracheal tube had poor sealing prior to use.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23724096
Report Number9681384-2025-01300
Device Sequence Number10691888
Product Code BTR
UDI-Device Identifier40884521032522
UDI-Public(01)40884521032522(17)290917(10)24I0210JZX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18870
Device Catalogue Number18870
Device Lot Number24I0210JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown